# SDR N6WA2025051606

- Difficulty date: May 13, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N577GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10262
- Aircraft time: 32,050 hours, 24,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027614400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, NICKS AND MARKS FOUND ON SEVERAL AREAS OF SEAT TRACKS AT RBL9.00 BETWEEN FS477.40-FS581.00.  REMOVED AND REPLACED SEAT TRACK RAIL IAW CRJ AMM 53-00-49
